# SDR CALA2025102010294

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 69,164 hours, 22,556 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Cartridge
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE RIGHT MASTER CONTROL VALVE SQUIB CATRIDGE EXPIRES BEFORE 41 MONTHS. EXP MARCH 2027 REQUESTING A DIP TO REPLACE THE OVERWING ESCAPE RIGHT MASTER CONTROL VALVE  CARTRIDGE ON OR BEFORE MARCH 31 2027 DIP APPROVED FOR OVERWING ESCAPE RIGHT MASTER CONTROL VALVE SQUIB CATRIDGE DROP DEAD DATE OF 03/31/2027 REF TASK CARD 53-2560-1-006.
